RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 27, Issue 3  


Characterization of almost perfect nonlinear functions in terms of subfunctions
A. A. Gorodilova
3
A Markov chain with number-theoretic limit distribution
Andrey M. Zubkov, Kseniya A. Kolesnikova
17
On some measures of complexity of finite Abelian groups
V. V. Kochergin
25
On elementary word functions obtained by bounded prefix concatenation
Sergey S. Marchenkov
44
The distributions of interrecord fillings
O. P. Orlov, N. Yu. Pasynkov
56
Overgroups of order ${2^n}$ additive regular groups of a residue ring and of a vector space
B. A. Pogorelov, M. A. Pudovkina
74
Circuit complexity of symmetric Boolean functions in antichain basis
Olga V. Podolskaya
95
Mean and variance of the number of subfunctions of random Boolean function which are close to the affine functions set} \runningtitle{Mean and variance of the number of subfunctions of random Boolean function
A. A. Serov
108
Detection of embeddings in binary Markov chains
Yuriy S. Kharin, Egor V. Vecherko
123
On read-once transformations of random variables over finite fields
A. D. Yashunskii
145
On the asymptotics of the number of repetition-free Boolean functions in the basis $\{&,\lor,\oplus,\lnot\}$
V. A. Voblyi
158
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019